# SDR USAASB01158

- Difficulty date: June 4, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 1 AND 2 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
